EconPapers    
Economics at your fingertips  
 

Stability of the -Dimensional Mixed-Type Additive and Quadratic Functional Equation in Non-Archimedean Normed Spaces

Yang-Hi Lee, Soon-Mo Jung and Themistocles M. Rassias

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

We will prove the stability of the functional equation in non-Archimedean normed spaces.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/401762.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/401762.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:401762

DOI: 10.1155/2012/401762

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:401762